My potassium is low (2.5 -3.5) and I have major problems with swelling in my feet, ankles and legs. I am taking symbicort, spiriva, torsemide, bisoprolol and prednisone. Is there a drug interaction that may be causing this?
What can I take instead of symbicort to relieve the swelling in my feet, legs and ankles?
- 10 May 2014 by njmm
- 10 May 2014
- symbicort, chronic obstructive pulmonary disease, maintenance, swelling
Are you on potassium replacement? The torsemide is supposed to get rid of the swelling. Until you get your potassium normal there isn't much more you can take to get rid of it. The prednisone can cause some of it. It sounds like you need to see your doctor. Meanwhile drink allot of orange juice. Eat bananas.
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2011 • 13 answers
Posted 24 Jun 2013 • 1 answer
Posted 1 Sep 2013 • 4 answers
Posted 9 May 2014 • 3 answers
Posted 30 Jan 2017 • 0 answers